Jump to content



Photo

Ketosis


  • Please log in to reply
2 replies to this topic

#1 90milesnorth

90milesnorth

    Newbie

  • Members
  • Pip
  • 6 posts

Posted 20 February 2017 - 05:20 PM

I recently was able to very slowly taper off this horrible medication and decided after about two weeks to start a keto diet.  I didn't realize it at the time, but my symptoms became extremely aggravated.  My brain was not happy with me and now I feel like I need to be on something to calm my brain and make me feel balanced. 

 

About two days ago, I decided to stop the keto diet altogether and reintroduce natural occurring carbs found in veggies and fruit.  I am not 100% better, but definitely feel a huge difference.  I am also taking a slew of vitamins to help me feel better. 

 

Based on those who have been on these boards for a while, how long on average would you say that the withdrawal side effects last?  My doc has no clue and has never had a patient be so sensitive to this drug.  Although very supportive, he's had no suggestions.  I'm wondering when would be a good time to reconsider a keto diet.  I know our brains need carbs to help serotonin levels. 

 

For now, I'm staying off keto. 

 

Thanks! 


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,635 posts
  • LocationMissouri

Posted 20 February 2017 - 06:57 PM

Hi 90 miles

 

The length of withdrawal varies from 2 or 3 months to up to 2 years after the last dose. The withdrawal lasting more than 8 months is unusual and normally I would say the majority of symptoms last 4 to 8 months. I took a look at your symptoms and they are not as bad as most so I would lean toward the 3 to 5 month range. You may not be perfect by then but I bet you will be a lot better. You understand this is just an educated guess.


#3 90milesnorth

90milesnorth

    Newbie

  • Members
  • Pip
  • 6 posts

Posted 21 February 2017 - 10:42 PM

Thanks so much, Fishinghat!  I stopped my keto diet altogether to see if the brain tingling would stop.  It has gotten better, but I am not 100%.  My symptoms were atrocious, but day-by-day I get just a little bit better.  I read a lot on these blogs and educated myself by doing research before starting my very slow taper. 

 

I tried to go cold turkey twice before reading about all the side effects and about died both times.  My first time I ended up doing ketamine infusions to see if that would help my symptoms not knowing at the time that i was having withdrawal side effects.  It was so terrible.  The second time wasn't as bad as the first because I quickly got back on to my regular dose.  

 

I look forward to the month when this is all behind me.  I cannot believe docs are still prescribing this junk to their patients.  It may help some, but I wonder how many it has killed. 





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users